# SDR SWAA2022092648728

- Difficulty date: August 31, 2022
- Submitted: September 26, 2022
- Operation: Air carrier
- Aircraft: N262WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32519
- Aircraft time: 52,840 hours, 31,906 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO AFT CORNER SCUFF PLATE CRACKED / [01] RECEIVED AFT CARGO DOOR AFT CARGO SCUFF PLATE BACK FROM JL WELDING REPAIRED PER SRM 53-60-15-2R-1 REF: W/O 16300 CUSTOMER ORDER # 413639;[02] VERIFIED STEP 1
